# SDR CALA2021030300249

- Difficulty date: March 1, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 59,503 hours, 17,360 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N11017
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: AFT CARGO STA 1440, FWD AND AFT SIDE ATTACH BRACKE TS CORODED S28R-S29R RECEIVED MAT ID FOR -7 AND -8 SHEAR TIES 7075-0 BARE ALUM IAW BA C WG #146N1101. FORMED NW SHEAR TIES -7 AND -8 IAW BAC DWG #146N 1101. HEAT TREATED 1 EA -7 AND 1 EA -8 SHEAR TIES 7075-0 TO T6 R BAC 5602 REV AH. LOCATED AND DRILLED NEW SHEAR TIES IAW B757-30 0 SRM 51-40-05. ALODINED AND PRIMED IAW B757 SRM 51-20-01.  IAW B757-300 BAC DWG #146N1013 AND SRM 51-40-02. STR 28R-29R RE A NEW SHEAR TIES PER BAC DWG 146N1013. INSTALLED 2 EA SHEAR TIES TOP COATED 2 EA SHEAR TIES IAW 757 AMM 51-21-15. PART MARKED 2 E
